€16,51– Sold Out
Nurofen Plus is a powerful dual action tablet that provides targeted pain relief and inflammation treatment containing Codeine and Ibuprofen.
Dual action Nurofen Plus works both at the site of pain and also reduces the body's response to pain signals. Nurofen tablets are designed to provide relief from a wide range of pain related symptoms, such as headaches, migraines, period pain, cold & flu, backache and toothache.
Do not take if suffering from a stomach ulcer or other stomach disorder. Do not take if allergic to ibuprofen or aspirin. Do not take if taking aspirin or ibuprofen already. Consult your doctor before taking if you suffer from any of the following conditions: Asthma, Heart, Kidney or Liver damage. Patients on medication to thin the blood should also consult their doctor before taking. Avoid use in pregnancy.- OTC
Contains Ibuprofen Ph.Eur 200mg and Codeine Phosphate Ph.Eur 12.8mg